# SDR V0XD20160927181

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 31,618 hours, 23,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 670BA53040
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND LINTEL STR IS CRACKED AT FS 280.00.  CUT AWAY DAMAGED FABRICATED AND INSTALLED REPAIR PARTS AND LINTEL STR KIT, PN:670BA53040 IAW REO 670-53-21-493, REV D DATED 2015-07-10, AND SB 670BA-53-040, REV C.  NDT PERFORMED IAW  WO A16-1109, DATED 22SEP13.
